# SDR SWAA2022012782785

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 64,331 hours, 37,408 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Web
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FWD TANK #2 BOOST PUMP INBD OF THE UPPER BONDING JUMPER HAS CORROSION / ACCOMPLISHED RH WING; FWD SPAR WEB; BOOST PUMP BONDING STRAP CORROSION REPAIR IAW EA 170276 IR AND SWA EA 1-757-14030 REV IR
